JOURNAL ARTICLE
RESEARCH SUPPORT, NON-U.S. GOV'T
REVIEW
Add like
Add dislike
Add to saved papers

Idiosyncratic drug-induced agranulocytosis: possible mechanisms and management.

The incidence of drug-induced neutropenia has not changed in the western hemisphere over the last 30 years. Yet, the drug panorama has changed considerably. This implies that host factors may play an intriguing role for this idiosyncratic reaction. The knowledge as to mechanisms for the reaction has advanced with emerging understanding of neutropoiesis and immune regulation. Nonetheless, it is still remarkably difficult to pinpoint why and how a drug causes this unexpected, severe adverse event in a patient. Patient characteristics, e.g. genetics, appear to be keys for better understanding, predictions and prevention. Am. J. Hematol. 2009. (c) 2009 Wiley-Liss, Inc.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app